How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Internist Your Own Question
Internist, Board Certified Physician
Category: Medical
Satisfied Customers: 4766
Experience:  Int. Med., Gastroenterology. Fellow American College of Physicians. Trained, located in the U.S.
Type Your Medical Question Here...
Internist is online now
A new question is answered every 9 seconds

i have been throwing up for a week cant sip any fluids or eat

Resolved Question:

i have been throwing up for a week cant sip any fluids or eat also feel as though i have heart burn
Submitted: 4 years ago.
Category: Medical
Expert:  Internist replied 4 years ago.

Is the heartburn new? Do you have cramps or diarrhea? Do you have any medical history or are you on any meds?
Customer: replied 4 years ago.
no the heart burn is not new and yes having some cramps no diarrhea since i have not eaten
Expert:  Internist replied 4 years ago.
It is possible that you have a viral gastroenteritis which is causing the vomiting however that is usually accompanied by diarrhea. Usually this would occur within a week's time. With the history of heartburn you would need to be concerned about severe inflammation of the esophagus which can cause vomiting. Also inflammation of the stomach or ulcer can cause vomiting. This does not sound like gallbladder disease because usually although that can cause vomiting you would have pain in the right upper part of the abdomen. Also vomiting can be caused by a blockage of the intestine. In view of the fact that this has been going on for a week and is not typical of a virus infection you need to be evaluated by your doctor in order to exclude any more serious problem. In the meantime take Prilosec OTC for the heartburn until you see your doctor and try to limit your diet to clear liquids until the vomiting subsides.

*****Click ***** "ACCEPT" (GREEN) ***** or I do not get credit for my answer and Just Answer holds your deposit. Take a moment to leave a ***** POSITIVE ***** feedback which does not cost you anything. This response is for your information only and does not substitute for a visit to your doctor.
Internist and 3 other Medical Specialists are ready to help you